Novel periodically loaded ridged waveguide resonators

Goussetis, George and Budimir, Djuradj (2002) Novel periodically loaded ridged waveguide resonators. Microwave & Optical Technology Letters, 37 (4). pp. 266-268. ISSN 0895-2477

Full text not available from this repository.
Official URL:


Novel periodically loaded E-plane waveguide resonators are presented in this paper. The proposed resonators make use of the slow-wave effect in order to achieve significantly increased loaded Q values for resonators of constant volume, as compared to their homogeneous counterparts, without introducing any complexity in the fabrication process. Numerical and experimental results are presented to validate the argument.

Item Type: Article
Additional Information: Online ISSN 1098-2760
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 14 Feb 2007
Last Modified: 16 Oct 2009 09:20

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)